# SDR SWIA971074

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120243
- Engine: Pwa PW118A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Failed
- Location: Blue Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

TOTAL LOSS OF BLUE HYDRAULIC SYSTEM FLUID.  QUANTITY WENT TO ZERO AND PRESSURE INDICATOR WENT TO ZERO WITH ASSORTED LIGHTS.  UNABLE TO EXTEND FLAPS.  REPAIRED HYDRAULIC LINE ON FLUID RESERVOIR 4TH LINE.  REPLACED RIGHT ENGINE HYDRAULIC PUMP AND ALSO REPLACED RIGHT HYDRAULIC PACK HIGH PRESSURE SWITCH.  RAN ENGINE HYDRAULIC SYSTEM  AND OPS CHECKS GOOD WITH NO LEAKS.
